# SDR REXA2015071500680

- Difficulty date: July 15, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 17,114 hours, 10,852 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE SYS FAULT MESSAGE ILLUMINATED INFLIGHT & REMAINED ON WHEN ON THE GROUND.    FOUND LOOP A238 SHORTED TO GROUND.  ADJUSTED AS REQUIRED & OPS CHECKED GOOD IAW AMM 26-10-00.
